# SDR ASAA0480354

- Difficulty date: April 23, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114063
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FOUND DENT IN FUSELAGE SKIN STATION 218 AND LONGERON 17L D = 1.5, X= .023, LESS THAN 1 INCH FROM LONGERON 17L.  COLD WORKED DENT, COMPLIED WITH HFED, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD80 SRM 53-04.  (M)
